Aa
Aa
A
A
A
Close
Avatar universal

The Thomas Recipe

Hi,    this question is for worried878 and I am posting it here because I can't figure out how to get to him/her directly.  Duh.     I was on 5  five mg. 4 /day on Sunday and went to 2 and one half on Wed.- super fast taper, and am having very severe wds. and much work through most of taper.  Am super anxious and not sleeping. Was on oxycodone for 6-8 weeks before that and stopped that about 10 days ago. Should I go back up to 3 for 4 days and then continue to drop 10% every 4 days? Please respond a.s.a.p.    Your have been a blessing for me.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
You can PM worried by placing your cursor over her screen handle - a box should pop up that says leave note, write message, etc.......... You are off the oxy's and doing what?  Certainly sounds like you are getting too axious with your taper - - very common mistake to make.
Helpful - 0
401095 tn?1351391770
tapering is hard if u have the pills in reach..if u r an addict that is...diff btw addicts and the physically dependent...physical wds are there for both...but a true addicthas alot more probs with a taper on their own...even if u hand them to a trusted SO or a trusted friend..many will go out and get moreIf u r sticking to ur taper plan//have it written out and also have a PUIT day included..u stick to that no matter what//if u messed up ur taper QUIT day is still QUIT day...gotta make a plan..write it out...flush what u dont need for ur written taper...good to save a few extra in case u have a screw up day as most will..but try ur best to stick to ut writtem plan..flushing can be a very positive thing/everyone should do it at last once..u take ur power back..and let go of the power the pills had over u as those pills swish down the toilet...BYE BYE  and good riddence!

U have read the taper article in the health pages..the thomas recipe is there as well...stock up on the supps recommended//and the dose recommended/tyrosine helps nrg and depression//5htp helps mainly depression/theanine helps anxiety...read and learn

u r at 10 mgs a day now?   not huge...if u r suffering wd symptoms with ur taper i would go ahead and jump off the 10mgs and get this done/i was at 100 mgs and back to work day 5...a very slow taper can lessen wds but it also drags them out..ct is often a good choice for someone at a low dose as u r.....there is really no way to completely avoid wd...just doesnt work that way

as far as going back up on ur dose???that is definitely moving backward and not forward...u r now tapering from the 2 5 mg pills...pushing it back up to 3 or 4/5mg pills/ a day is not moving forward..break the 2 per day that u r at now as 1/2 pill 4 x a day..still 10 mgs  but it would help u increase endorphins even during ur taper..exercise and the aminos also increase endorphin production..read the article on dopamine and the gates we build in our brain..jst remeber aftercare is often a need/meetings r free and everywhere/be it AA or NA, they r very similar/put all the balls in ur court...and always move forward

Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.